Skip to main content

On infinite polygons of the Lobachevsky plane

Abstract

Two theorems about properties of infinite polygons on the Lobachevsky plane are proved.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    A. D. Alexandrov, “On Lobachevsky geometry,” Math. School, 2, 2–7 (1993).

    Google Scholar 

  2. 2.

    S. B. Kadomtsev, Lobachevsky Geometry and Physics [in Russian], Znanie, Moscow (1984).

    Google Scholar 

  3. 3.

    S. Gindinkin, “Magic world of H. Poincaré,” Kvant, 3, 9–17 (1976).

    Google Scholar 

Download references

Authors

Additional information

__________

Translated from Fundamental’naya i Prikladnaya Matematika (Fundamental and Applied Mathematics), Vol. 11, No. 1, Geometry, 2005.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kaidasov, Z. On infinite polygons of the Lobachevsky plane. J Math Sci 141, 1087–1090 (2007). https://doi.org/10.1007/s10958-007-0037-1

Download citation

Keywords

  • Orthogonal Projection
  • Constant Distance
  • Line Move
  • Common Endpoint
  • Boundary Circle